RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, Number 1, Pages 3–14 (Mi basm311)  

This article is cited in 2 scientific papers (total in 2 papers)

Instability of solutions for nonlinear functional differential equations of fifth order with n-deviating arguments

Cemil Tunç

Department of Mathematics, Faculty of Sciences, Yuzuncu Yil University, Van, Turkey

Abstract: In this paper, we study the instability properties of solutions of a class of nonlinear functional differential equations of the fifth order with n-constant deviating arguments. By using the Lyapunov–Krasovskii functional approach, we obtain some interesting sufficient conditions ensuring that the zero solution of the equations is unstable.

Keywords and phrases: instability, Lyapunov–Krasovskii functional, differential equation, fifth order, n-deviating arguments.

Full text: PDF file (128 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 34K20
Received: 04.04.2011
Language:

Citation: Cemil Tunç, “Instability of solutions for nonlinear functional differential equations of fifth order with n-deviating arguments”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, no. 1, 3–14

Citation in format AMSBIB
\Bibitem{Tun12}
\by Cemil Tun{\c c}
\paper Instability of solutions for nonlinear functional differential equations of fifth order with n-deviating arguments
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2012
\issue 1
\pages 3--14
\mathnet{http://mi.mathnet.ru/basm311}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2987322}
\zmath{https://zbmath.org/?q=an:1254.34106}


Linking options:
  • http://mi.mathnet.ru/eng/basm311
  • http://mi.mathnet.ru/eng/basm/y2012/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Tunç, Cemil, “Instability of a Fifth-Order Nonlinear Vector Delay Differential Equation with Multiple Deviating Arguments”, Journal of Mathematics, 2013 (2013), Article ID 809748, 5 pp.  crossref  mathscinet  scopus
    2. C. Tunc, “On the instability of nonlinear functional differential equations of fifth order”, Bol. Mat., 24:2 (2017), 155–168  mathscinet  isi
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:165
    Full text:34
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019